Cubicin User Reviews

Cubicin - User Reviews

Cubicin User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Cubicin sorted by most helpful. Patient Discussions FAQs


Comment from: Can't Eat, 55-64 on Treatment for less than 1 month (Patient) Published: September 08

can't eat or drink anything. everything smells and tastes like cubicin. having a hard time wiht this. Not being able to eat or drink anything, I should be thing as a rail. But I seem to gaining. ANY IDEAS OR SUGGESTIONS ON HOW TO DEAL WITH THIS?

Comment from: tbr, 55-64 on Treatment for 1-6 months (Patient) Published: November 02

During 1st two weeks, I had problems with nausea and fatigue. Since then I have had no side effects and I am feeling a lot better. I will be taking Cubicin for a long time due to having MRSA in a septic joint in my knee.

Related Reading: MRSA

Comment from: rowdyangelpk, 55-64 on Treatment for less than 1 month (Patient) Published: November 02

As an alternative to remaining in the hospital, this is a definite plus. The whole process takes about 30-40 minutes each day. It has left me very weak even though I feel well otherwise. I am starting my second week and the symptoms are almost gone.

Comment from: 35-44 on Treatment for less than 1 month (Patient) Published: November 15

Only on day 16 of treatment with this. Have 28 more to go. So far so good. Bone infection in my thumb. Was allergic to rocephin and vancomycin. The only adverse reaction so far is diarrhea. X-ray after 2nd week of surgery showed no signs of bone infection.

Related Reading: rocephin

Comment from: roxy's gram, 55-64 on Treatment for 1-6 months (Patient) Published: April 29

Was on both cubicin and cefepime iv for 7 weeks. Not a good experience. sick all the time. don't eat eggs. Made me extremely sick. still weak and become nauseated easily. chills and fever still persist. blood test showed infection gone. but wound still has drainage. just made me to sick. had allergic reaction to meds. rash and swelling of hands to where my skin is now peeling cracking on my fingers.and face. not a good experience at all.Lips are also all cracked and peeling.

Related Reading: fever | rash

Comment from: Ladehawk, 55-64 on Treatment for 1-6 months (Patient) Published: February 13

I'm into my fourth week of IV treatment. Although I'm having several of the side effects-headaches, diarrhea, fever and chills, increased muscle and back pain, weakness, breathing problems... Even with all of this, I am healing well. Quicker than with Vancomyicin. I don't like being on either of these IV therapies, but what are ya gonna do? The side effects with both are bad. I guess it's a small price to pay for keeping my foot though.

Comment from: ouch, 55-64 Female on Treatment for 1-6 months (Patient) Published: May 07

IV into my PICC line. There was some muscle weakness, but not much.

Comment from: 45-54 on Treatment for less than 1 month (Patient) Published: August 14

I received 7 days of I.V. Cubicin. Was extremely fatigued, dizzy and nauseated. Also need to report vivid, strange dreams. It did, however, clear up the skin infection caused by Strep from a spider bite very effectively.

Comment from: sickofbeingsick, 45-54 on Treatment for less than 1 month (Patient) Published: October 22

Have had a PICC for tpn for 6 1/2 weeks and dev fevers for the last 2 weeks, then diarrhea. Dr admitted me thinking inf in PICC, urine was ok (recent uti) blood cultures inconsistent. Had allergic react to vanco, was on IV cubicin, azactin and po Flagyl in hosp. NO fever the whole time I was there until the last night. They changed the PICC and within 8 hrs fever returned. Came home yesterday am with home infusion to continue 2 more weeks, but after reading all this info online, I stopped taking it. Dr is an idiot but pharm keeps me updated on labs etc. Since starting this crap, fevers are worse, serious headache, worse gi problems, anorexic from gastric bypass 8 yrs ago, hence the tpn.If I have to remove the PICC and can't have tpn, the only alternative is a feeding tube which I refuse. I also have MS and the websites say it's contraindicated. The harass me for being on pain meds and xanax, then give me drugs to cause pain and anxiety. I think the inmates are running the asylum. I'm not the least bit ok with taking this garbage, especially if a repytable company like Eli Lilly stopped developing it because of the adverse reactions. I need a lot more info, but it's a Friday night, so can't reach anyone til Monday. I don't like being used as a labrat!! I'm also a nurse for 30 yrs. This is not the right drug for me.

Related Reading: Flagyl | xanax


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations